swelling feet high liver enzymes and tired all the time
I am 41 year old male my feet have been swelling well over two years i was on hydrochlorthiazide for a year or so but it stopped working so they put me on furosemide and now it dont seem to be working to well anymore either . I also have had blood test done and my liver enzymes are high not sure what numbers the doctor just told me they are very high i am tired all the time as well i recently read these are symptoms of liver problems i am very concerned about this they have done a ct scan and told me i have a fatty liver but what is causing all of this my feet and legs are getting worse sometime they swell up so bad i cant walk they hurt all the time i am in constant pain, any suggestions or advice .
I am also currently waiting to have a total hip replacement surgery is may 13 2009
i also have acid reflux problems
here is a list of all meds i am on now
furosemide 20 mg
apo-ranitidine 150 mg
metformin 500 mg
glyburide 20 mg
buscopan 10 mg
novo-domperidone 10 mg
statex 5 mg
ratio-morphine sulfate sr 15 mg
soflax 100 mg
and metamucil 4 times a day
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.